# SDR 66078

- Difficulty date: October 23, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 19,604 hours, 27,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  A/C RETURNED TO THE FIELD.  CLEANED AND LUBED FLAP SWITCH, REMOVED AND REPLACED RT SWITCH.
